Zbigniew Jelonek
Zbigniew Jelonek
Profesor Mateamtyki, IMPAN
Verified email at cyf-kr.edu.pl
Title
Cited by
Cited by
Year
Testing sets for properness of polynomial mappings
Z Jelonek
Mathematische Annalen 315 (1), 1-35, 1999
1251999
On the effective Nullstellensatz
Z Jelonek
Inventiones mathematicae 162 (1), 1-17, 2005
1122005
The set of points at which a polynomial map is not proper
Z Jelonek
Annales Polonici Mathematici 58, 259-266, 1993
1121993
The extension of regular and rational embeddings
Z Jelonek
Mathematische Annalen 277 (1), 113-120, 1987
871987
Geometry of real polynomial mappings
Z Jelonek
Mathematische Zeitschrift 239 (2), 321-333, 2002
582002
On asymptotic critical values of a complex polynomial
Z Jelonek, K Kurdyka
Journal Fur Die Reine Und Angewandte Mathematik 565, 1-12, 2003
502003
Quantitative generalized Bertini-Sard theorem for smooth affine varieties
Z Jelonek, K Kurdyka
Discrete & Computational Geometry 34 (4), 659-678, 2005
302005
On the generalized critical values of a polynomial mapping
Z Jelonek
manuscripta mathematica 110 (2), 145-157, 2003
292003
A solution of the problem of van den Essen and Shpilrain
Z Jelonek
Journal of Pure and Applied Algebra 137 (1), 49-55, 1999
251999
Topological characterization of finite mappings
Z Jelonek
Bull. Polish Acad. Sci. Math 49 (3), 279-283, 2001
232001
Reaching generalized critical values of a polynomial
Z Jelonek, K Kurdyka
Mathematische Zeitschrift 276 (1-2), 557-570, 2014
222014
On the {\L} ojasiewicz exponent
Z Jelonek
Hokkaido mathematical journal 35 (2), 471-485, 2006
212006
A hypersurace which has the Abhyankar-Moh Property
Z Jelonek
Mathematische Annalen 308 (1), 73-84, 1997
211997
Affine smooth varieties with finite group of automorphisms
Z Jelonek
Mathematische Zeitschrift 216 (4), 575-592, 1994
211994
Irreducible identity sets for polynomial automorphisms
Z Jelonek
Mathematische Zeitschrift 212 (1), 601-617, 1993
211993
The Jacobian conjecture and the extensions of polynomial embeddings
Z Jelonek
Mathematische Annalen 294 (1), 289-293, 1992
201992
Identity sets for polynomial automorphisms
Z Jelonek
Journal of Pure and Applied Algebra 76 (3), 333-337, 1991
201991
A geometry of polynomial transformations of the real plane
Z Jelonek
Bull. Polish Acad. Sci. Math 48 (1), 57-62, 2000
192000
On the cancellation problem
Z Jelonek
Mathematische Annalen 344 (4), 769-778, 2009
162009
Test polynomials
Z Jelonek
Journal of Pure and Applied Algebra 147 (2), 125-132, 2000
122000
The system can't perform the operation now. Try again later.
Articles 1–20